# SDR AWXA200501153

- Difficulty date: September 12, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK, DISCOVERED .5 INCH CRACK IN AFT CARGO COMPARTMENT STRINGER TIE AT BS 727D STRINGER 23L.  REMOVED STRINGER TIE IN AFT CARGO COMPT BS 727D STRINGER 23L IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  FORMED NEW STRINGER TIE CLIP IAW BOEING DRAWING 69-35-352 AND BOEING 737-300 SRM 51-40-05-0G FIG 3.  INSTALLED STRINGER TIE AT BS 727D STR 23L IAW BOEING 737-300 SRM 51-40-02-0G FIG 7 AND FIG 12.
